# SDR DALA2021122808087

- Difficulty date: December 23, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 69,229 hours, 32,049 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3258 LH WINDSHIELD SIDE POST AT FR 4 UPPER ATTACHMENT CRACK INDICATION OPEN HOLE. CORRECTIVE ACTION: REPLACED PER PRI 595321-14 REV 1, ER/A 595321-14AD REV. ORIGINAL. (2066077)
